Author Topic: Has anyone developed eczema / dermitits in their withdrawal?  (Read 197 times)

[Buddie]

I've developed pretty bad eczema all overs my face. The itching is driving me insanely ontop of everything else and adding to my agitation.

Is this Normal? Has anyone else has this? I'm reactive to anything I try to soothe it with. Natural aloe Vera plant made it worse and so did a hypoallergenic moisturising cream I tried.

Thanks for reading
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #1 on: May 18, 2019, 08:13:30 pm »
i have delevoped a rash had it for nine months its on face ,chest ,back , arms it kind of like sunburn doctors did not no what is was no amount of cream or anythings helps it , i still have it .
« Last Edit: May 18, 2019, 11:00:22 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #2 on: May 18, 2019, 08:38:27 pm »
I developed a terrible rash on my hands in the early days of withdrawal. I was itching so badly, too, that flakes were all over wherever I was sitting. My hands had red blotches all over, and it was embarrassing. I hid them from others, embarrassed. I didn't put anything on them except lotion.

But it all went away. I'm sure yours will, too!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #3 on: May 18, 2019, 08:46:56 pm »
i have delevoped a rash had it for nine months its on face ,chest ,back , arms it kind of like sunburn doctors did not no what is was no amount of cream or anythings helps it , is this the case with yours .

Yes similar. Mine is on Face and it's crusting and so itchy and painful
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #4 on: May 18, 2019, 08:48:03 pm »
I developed a terrible rash on my hands in the early days of withdrawal. I was itching so badly, too, that flakes were all over wherever I was sitting. My hands had red blotches all over, and it was embarrassing. I hid them from others, embarrassed. I didn't put anything on them except lotion.

But it all went away. I'm sure yours will, too!

I'm glad your rash resolved. Thank you for sharing. It is very embarrassing yes :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #5 on: May 18, 2019, 09:00:46 pm »
Yes.

I have been getting little itchy dry spots on my left forearm and scalp.
I never had any of this before the WD.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #6 on: May 19, 2019, 10:40:23 pm »
If you use the search and look up the user name SSR1975 and you will see that she used Lycopene 20mg and rash(acne) cleared up in a few days.

PG
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone developed eczema / dermitits in their withdrawal?
« Reply #7 on: May 20, 2019, 04:55:37 pm »
[...]:  I have written to you before but I can't remember what I shared in my delirium.  I had a severe rash on my ankles, outsides of my lower legs, and the
outside of both arms for years.  I was tested for food allergies, and every allergy in the book.  Drs could find nothing wrong. It has just been in the past months my rash has disappeared.

Two things were happening so I am not sure why it disappeared but this is when.  I am long term clonazepam user, medically prescribed, and I know now that
after an acute attack of spinal meningitis like symptoms,  when I was taking an antibiotic, amoxicillin,  the rash started.  The rash slowly disappeared as I was titrating
off.  It really got better quickly after I reached .25 of 1 mg.

The other thing that I realized, and was tested for finally, was my thyroid.  I read that hypothyroidism can often cause a dermatitis like rash.  So at the same
time I was tapering, I started taking bio identical thyroid.  It seems now that the rash started improving about that time.  I had all of the other symptoms of hypothyroidism too, ie. cold all the time, hair falling out, etc.  I was actually losing weight which is contraindicative but I think my gi track was just so far from
functioning normally.  I have gained back 15 lbs since starting to take the med.

I need to say that the rash was the first and worst symptoms and the others followed in months and years after.

Be careful if you do get a thyroid test.  Please do not trust a doctor who wants to just give you a TSH, an overall thyroid test.  It tells you nothing.  Insist on
a T3 and T4 test.  I had a naturopath do mine through Cleveland Heart Labs, the best imo.  You can ask for your hormone levels too.  Mine were 0 across the board.

Just my thoughts,  Sorry if I am redundant in sharing with you more than once but I believe this happens to a lot of benzo users and they never realize.

I truly hope you can feel better soon. 

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.